# SDR REXA2014083000851

- Difficulty date: August 30, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 21,555 hours, 18,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL EMER LIGHT INOPERATIVE.  R & R SERVICED DOOR EXTERNAL EMER LIGHT IAW AMM 33-51-00.  OPERATIONS CHECKED GOOD.
